Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On group algebras


Author: Martha Smith
Journal: Bull. Amer. Math. Soc. 76 (1970), 780-782
MSC (1970): Primary 1880; Secondary 1649, 1620, 1656, 4665
DOI: https://doi.org/10.1090/S0002-9904-1970-12549-6
MathSciNet review: 0258987
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Connell, On the group ring, Canad. J. Math. 15 (1963), 650-685. MR 27 #3666. MR 153705
  • 2. J. Dixmier, Les anneaux d'opérateurs de classe finie, Ann. Sci. École Norm. Sup. (3) 66 (1949), 209-261. MR 11, 370. MR 32940
  • 3. I. M. Isaacs and D. Passman, Groups with representations of bounded degree, Canad. J. Math. 16 (1964), 299-309. MR 29 #4811. MR 167539
  • 4. I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. 54 (1948), 575-580. MR 10, 7. MR 25451
  • 5. D. Passman, Nil ideals in group rings, Michigan Math. J. 9 (1962), 375-384. MR 26 #2470. MR 144930
  • 6. E. Posner, Prime rings satisfying a polynomial identity, Proc. Amer. Math. Soc. 11 (1960), 180-183. MR 22 #2626. MR 111765
  • 7. C. Procesi, On rings with polynomial identities, Thesis, University of Chicago, Chicago, Ill., 1966.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1880, 1649, 1620, 1656, 4665

Retrieve articles in all journals with MSC (1970): 1880, 1649, 1620, 1656, 4665


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12549-6

American Mathematical Society